# SDR LV62008F00000

- Difficulty date: April 7, 2008
- Submitted: July 14, 2008
- Operation: Air carrier
- Aircraft: N46CD
- Make and model: Snias AS350B2
- Aircraft serial: 1878
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6300 · Main Rotor Drive System
- Part: Spacer
- Part number: 350A37128901
- Condition: Damaged
- Location: Main Rotor Shaft
- Component: Mn Rotor Shaft
- Component part number: 350A37107612
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETAINING RING "SPACER" APPARENTLY BROKE AND AS IT SPUN AROUND, CAUGHT M/R SHAFT CHIP DETECTOR AND BROKE THE END OF IT OFF THUS TURNING ON  "CHIP LIGHT" IN COCKPIT.  AC TURNED AROUND AND LANDED AT BASE.  FOUND CHIP DETECTOR BROKEN,  TRANSMISSION APART AND SUBSEQUENTLY FOUND SOURCE OF PROBLEM.  (K)
